| Catalog Number |
0165L18 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, bug incased in sterile foley catheter package, packaging remained intact.
Additional Manufacturer Narrative
The reported event was confirmed ¿ manufacturing related.The product had caused the reported failure.Evaluation observed there was an insect on the package.Microscopic examination performed and confirmed the insect was embedded in the catheter shaft.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.This complaint is manufacturing related.A potential root cause for this failure mode could be due to contamination of dirt in latex tank due to machine friction/operator failed to detect cosmetic defect.The labeling and instructions for use were reviewed and found to be adequate.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.However, current in-process controls are adequate to identify the defect or verify the product integrity.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description